# SDR IPXA2020072768243

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 70,287 hours, 14,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V,  RT OTBD FLAP OTBD FWD HINGE O/B LWR STUD MOUNT HOLE HAD CORROSION.  REPAIRED THE FLAP O/B HINGE IAW EA 011-5740-01-A8439, REV I/R, AND EO MD11-5740-77319-A. MINOR
